# SDR AALA20090409TUL06

- Difficulty date: March 26, 2009
- Submitted: June 16, 2009
- Operation: Air carrier
- Aircraft: N3515
- Make and model: Doug DC-9-82
- Aircraft serial: 49892
- Aircraft time: 55,485 hours, 29,230 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 5936660121
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOORBOARD SUPPORT TEE SECTION STATION 1155 TO 1212 LONGERON 23.  REMOVED AND REPLACED FLOORBOARD SUPPORT TEE SECTION PER AARD 51-00-00-012.
